# SDR 2021F00205

- Difficulty date: September 8, 2021
- Submitted: September 30, 2021
- Operation: General aviation
- Aircraft: XAAMG
- Make and model: Boeing 737-800
- Aircraft serial: 39439
- Aircraft time: 28,876 hours, 10,642 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RH HORIZONTAL STABILIZER LEADING EDGE. DURING TRANSIT CHECK, IT WAS DETECTED A DENT ON RH HORIZONTAL STABILIZER. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A DENT ON RH HORIZONTAL STABILIZER LEADING EDGE LOCATED BETWEEN LE STA 74.93 AND LE STA 80.93 OF 6.00" LENGTH, 5.00" WIDTH AND 0.305" DEPTH. RH HORIZONTAL STABILIZER LEADING EDGE WAS REMOVED, HFEC INSPECTION ON DENT AREA AND SURROUNDINGS WAS PERFORMED, THE DENT WAS STRAIGHTENED, ALLOWABLE DAMAGE 1, PARAGRAPH 5 AND CHEMICAL CONVERTION COATING WAS APPLIED, ALLOWABLE DAMAGE 1, PARAGRAPH 5.C.(9); HFEC INSPECTION ON
STRAIGHTENED AREA AND SURROUNDINGS WAS PERFORMED, PROCEDURE 23; RH HORIZONTAL STABILIZER LEADING EDGE
WAS INSTALLED,ALL CORRECT.
